# SDR CALA2014072300979

- Difficulty date: July 21, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 74,569 hours, 18,432 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: RB211535E4B3741E
- Part serial: 1305
- Condition: Leaking
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT LVL 40 CONFIRMATION FLIGHT FOR SMOKE DETECTION IS UNSUCCESSFUL AT FL 400.  TURNED OFF LT PACK & DESCENDED SMOKE CLEAR 5 TO 10 MIN NR 1 ENG HAS INTERNAL OIL LEAK AT COMPRESSOR SECTION IAW 21 51355 FOR NR 1 ENG CHANGE.
